Skip to main content

Rigidity and Exotic Models for the K-local Stable Homotopy Category

Roitzheim, Constanze (2007) Rigidity and Exotic Models for the K-local Stable Homotopy Category. Geometry & Topology, 11 (1). pp. 1855-1886. ISSN 1364-0380. (doi:10.2140/gt.2007.11.1855) (KAR id:30121)

PDF Author's Accepted Manuscript
Language: English
Download (297kB) Preview
[img]
Preview
Official URL
http://dx.doi.org/10.2140/gt.2007.11.1855

Abstract

Can the model structure of a stable model category be recovered from the triangulated structure of its homotopy category? This paper introduces a new positive example for this, namely the K-local

stable homotopy at the prime 2. For odd primes, however, this is not true: we discuss a counterexample given by Jens Franke and show how such exotic models for the K-local stable homotopy category at odd primes can be detected.

Item Type: Article
DOI/Identification number: 10.2140/gt.2007.11.1855
Uncontrolled keywords: Stable homotopy theory, model categories
Subjects: Q Science > QA Mathematics (inc Computing science) > QA440 Geometry > QA611 Topology > QA612 Algebraic topology
Divisions: Faculties > Sciences > School of Mathematics Statistics and Actuarial Science
Faculties > Sciences > School of Mathematics Statistics and Actuarial Science > Pure Mathematics
Depositing User: Constanze Roitzheim
Date Deposited: 13 Aug 2012 15:36 UTC
Last Modified: 12 Feb 2020 04:04 UTC
Resource URI: https://kar.kent.ac.uk/id/eprint/30121 (The current URI for this page, for reference purposes)
Roitzheim, Constanze: https://orcid.org/0000-0003-3065-0672
  • Depositors only (login required):

Downloads

Downloads per month over past year